MathSciNet Relay Station
MathSciNet bibliographic data
MR2438874 03-03 (01A60 03C40)
Feferman, Solomon Harmonious logic: Craig's interpolation theorem and its descendants. Synthese 164 (2008), no. 3, 341–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement